Citation: | Chen Shaozhen, Wang Wenqiang, Peng Shujuan. Efficient AttributeBased Ring Signature Schemes[J]. Journal of Computer Research and Development, 2010, 47(12). |
[1] | Chen Ming. Strongly Secure Anonymous Implicit Authentication and Key Agreement for Roaming Service[J]. Journal of Computer Research and Development, 2017, 54(12): 2772-2784. DOI: 10.7544/issn1000-1239.2017.20160485 |
[2] | Zhao Shengnan, Jiang Han, Wei Xiaochao, Ke Junming, Zhao Minghao. An Efficient Single Server-Aided k-out-of-n Oblivious Transfer Protocol[J]. Journal of Computer Research and Development, 2017, 54(10): 2215-2223. DOI: 10.7544/issn1000-1239.2017.20170463 |
[3] | Chen Ming, Yuan Shaoliang. Provably Secure Identity-Based Multi-Proxy Signature Scheme in Standard Model[J]. Journal of Computer Research and Development, 2016, 53(8): 1879-1892. DOI: 10.7544/issn1000-1239.2016.20150197 |
[4] | Pan Jiaxin and Wang Libin. A Modular Approach Towards Design and Analysis of Authenticated Key Exchange Protocol Based on Extended Canetti-Krawczyk Model[J]. Journal of Computer Research and Development, 2011, 48(8): 1390-1399. |
[5] | Yu Jia, Kong Fanyu, Hao Rong, Li Daxing. A Note on a Forward Secure Threshold Signature Scheme from Bilinear Pairing[J]. Journal of Computer Research and Development, 2010, 47(4): 605-612. |
[6] | Chen Hu, Zhu Changjie, Song Rushun. Efficient Certificateless Signature and Group Signature Schemes[J]. Journal of Computer Research and Development, 2010, 47(2): 231-237. |
[7] | Wang Qinglong, Han Zhen, Yang Bo. A Traitor Tracing Scheme Based on Bilinear Map[J]. Journal of Computer Research and Development, 2009, 46(3): 384-389. |
[8] | Song Yan. Homomorphic Commitment Schemes Based on Bilinear Groups[J]. Journal of Computer Research and Development, 2007, 44(9): 1532-1537. |
[9] | Peng Huaxi and Feng Dengguo. A Forward Secure Threshold Signature Scheme from Bilinear Pairing[J]. Journal of Computer Research and Development, 2007, 44(4): 574-580. |
[10] | Ma Chunbo, He Dake. A New Chameleon Threshold Signature Based on Bilinear Pairing[J]. Journal of Computer Research and Development, 2005, 42(8): 1427-1430. |